# SDR 2005UALA01261

- Difficulty date: November 8, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 21,284 hours, 7,709 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN FUSELAGE AFT OF DOOR 2L, 27 INCHES PAST DOOR & 4.75 INCHES ABOVE DOOR SILL.  DENT IS 1.5 INCH WIDE & 1.75 INCH LONG BY .062 DEEP.  LOCATED 9 INCHES PAST FR69 & 1 INCH BELOW STR 24.  * S/D*  ACCOMPLISHED HFEC TO BOTH EXTERNAL AND INTERNAL AREA OF DENT.  AREA IS CRACK FREE AND WITHIN LIMITS OF SRM 53-41-11 AND SRM 53-41-11.  NO FURTHER ACTION IS REQUIRED.
